RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 3, Pages 315–354 (Mi izv3358)  

Sur les noyaux du type Fourier

N. Gunter


Abstract: L'article contient une démonstration rigoureuse des résultats relatifs à la théorie des noyaux du type Fourier et des séries orthoganales, auparavant énoncés par l'auteur sans preuve.

Full text: PDF file (2611 kB)

Bibliographic databases:
Received: 01.12.1936
Language:

Citation: N. Gunter, “Sur les noyaux du type Fourier”, Izv. Akad. Nauk SSSR Ser. Mat., 1:3 (1937), 315–354

Citation in format AMSBIB
\Bibitem{Gun37}
\by N.~Gunter
\paper Sur les noyaux du type Fourier
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 3
\pages 315--354
\mathnet{http://mi.mathnet.ru/izv3358}
\zmath{https://zbmath.org/?q=an:63.1016.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3358
  • http://mi.mathnet.ru/eng/izv/v1/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:131
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019